# SDR 98ZZZX2727

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal Board
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 1 PYLON TERMINAL BOARD J ON AFT PYLON BULKHEAD CORRODED.  CLEANED TERMINAL BOARD ON NR 1 PYLON.
